Contribution to the discussion of "Double hierarchical generalized linear models"

Feddag, M (2006) Contribution to the discussion of "Double hierarchical generalized linear models". Journal of the Royal Statistical Society Series C (Applied Statistics), 55 (2). pp. 175-176. ISSN 0035-9254

Full text not available from this repository.

Official URL: http://www3.interscience.wiley.com/journal/1185809...


Item Type:Article
Subjects:5. Quantitative Data Handling and Data Analysis > 5.5 Regression Methods
ID Code:745
Deposited By: L-W-S user
Deposited On:02 Apr 2009 13:30
Last Modified:09 Feb 2012 15:13

Repository Staff Only: item control page